Advertisement

Space scaling limit theorems for infinite particle branching brownian motions with immigration

  • Luis G. Gorostiza
Fluctuations And Asymptotic Analysis Of Finite And Infinite Dimensional Systems
Part of the Lecture Notes in Control and Information Sciences book series (LNCIS, volume 69)

Keywords

Brownian Motion Random Field Central Limit Theorem Functional Central Limit Theorem Generalize Langevin Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Brillinger, D.R. (1975). Statistical inference for stationary point processes. In Stochastic Processes and Related Topics (M.L. Puri, Ed.), 55–99, Academic Press, New York.Google Scholar
  2. 2.
    Dawson, D.A. (1977). The critical measure diffusion process, Z. Wahrsch. Verw. Gebiete, Vol. 40, 125–145.Google Scholar
  3. 3.
    Dawson, D.A. (1980). Limit theorems for interaction free geostochastic systems. Seria Coll. Math. Soc. Janos Bolyai, Vol. 24, 27–47.Google Scholar
  4. 4.
    Dawson, D.A. and Gorostiza, L.G. (1984). Limit theorems for supercritical branching random fields, Math. Nachr., Vol. 119, 19–46.Google Scholar
  5. 5.
    Dawson, D.A. and Ivanoff, B.G. (1978). Branching diffusions and random measures. In Advances in Probability (A. Joffe and P. Ney, Eds.), Vol. 5, 61–104, Dekker, New York.Google Scholar
  6. 6.
    Gorostiza, L.G. (1983). High density limit theorems for infinite systems of unscaled branching Brownian motions, Ann. Probab., Vol. 11 (2), 374–392.Google Scholar
  7. 7.
    Holley, R. and Stroock, D. (1978). Generalized Ornstein-Uhlenbeck processes and infinite particle branching Brownian motions, Publ. RIMS, Kyoto Univ., Vol. 14, 741–788.Google Scholar
  8. 8.
    Holley, R. and Stroock, D. (1981). Generalized Ornstein-Uhlenbeck processes as limits of interacting systems. In Stochastic Integrals, Lectures Notes in Math., Vol. 851. Springer-Verlag, Berlin.Google Scholar
  9. 9.
    Ito, K. (1978). Stochastic analysis in infinite dimensions. In Stochastic Analysis (A. Friedman and M. Pinsky, Eds.), 187–197. Academic, New York.Google Scholar
  10. 10.
    Ivanoff, B.G. (1980). The branching random field, Adv. Appl. Probab., Vol. 12, 825–847.Google Scholar
  11. 11.
    Ivanoff, B.G. (1980). The branching diffusion with immigration, J. Appl. Probab., Vol. 17, 1–15.Google Scholar
  12. 12.
    Ivanoff, B.G. (1981). The multitype branching diffusion, J. Multiv. Anal., Vol. 11(3), 289–318.Google Scholar
  13. 13.
    Ivanoff, B.G. (1982). Central limit theorems for point processes, Stoch. Proc. Appl., Vol. 12, 171–186.Google Scholar
  14. 14.
    Mitoma, I. (1981). On the norm-continuity of g′-valued Gaussian processes, Nagoya Math. J., Vol. 82, 209–220.Google Scholar
  15. 15.
    Mitoma, I. (1981). Martingales of random distributions, Mem. Fac. Sci., Kyushu Univ., Ser. A, Vol. 35(1), 185–197.Google Scholar
  16. 16.
    Mitoma, I. (1983). On the sample continuity of g′-processes, J. Math. Soc. Japan Vol. 35(4), 629–636.Google Scholar
  17. 17.
    Mitoma, I. (1983). Tightness of probabilities in C([0,1], g′) and D([0,1], g′), Ann. Probab., Vol. 11(4), 989–999.Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Luis G. Gorostiza
    • 1
  1. 1.Centro de Investigación y de Estudios Avanzados, I.P.N.MéxicoD.F. México

Personalised recommendations